Skip to Main content Skip to Navigation
Journal articles

Sur un système linéaire de Terjanian

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02351144
Contributor : Denis Simon <>
Submitted on : Wednesday, November 6, 2019 - 12:06:49 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Identifiers

Collections

Citation

Denis Simon. Sur un système linéaire de Terjanian. Acta Arithmetica, Instytut Matematyczny PAN, 2018, 182 (4), pp.331-345. ⟨10.4064/aa170331-10-11⟩. ⟨hal-02351144⟩

Share

Metrics

Record views

43